Skip to main content

Research Repository

Advanced Search

On special L-values attached to metaplectic modular forms

Bouganis, A.

On special L-values attached to metaplectic modular forms Thumbnail


Authors



Abstract

In this paper we establish some algebraic properties of special L-values attached to Siegel modular forms of half-integral weight, often called metaplectic modular forms. These results are motivated by some “exercises” left by Shimura to the reader in his marvellous book “Arithmeticity in the Theory of Automorphic Forms”.

Citation

Bouganis, A. (2018). On special L-values attached to metaplectic modular forms. Mathematische Zeitschrift, 3-4, 725-740. https://doi.org/10.1007/s00209-017-1909-9

Journal Article Type Article
Acceptance Date Mar 6, 2017
Online Publication Date May 25, 2017
Publication Date Apr 1, 2018
Deposit Date Mar 16, 2017
Publicly Available Date Mar 17, 2017
Journal Mathematische Zeitschrift
Print ISSN 0025-5874
Electronic ISSN 1432-1823
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 3-4
Pages 725-740
DOI https://doi.org/10.1007/s00209-017-1909-9

Files



Accepted Journal Article (351 Kb)
PDF

Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/

Copyright Statement
© The Author(s) 2017 Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International
License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and
reproduction in any medium, provided you give appropriate credit to the original author(s) and the source,
provide a link to the Creative Commons license, and indicate if changes were made.





You might also like



Downloadable Citations